# SDR UALA2011100305339

- Difficulty date: October 2, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 61,244 hours, 21,662 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 966 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CREASE BEAM AT BS 996 AT STRINGER S-17R.   REMOVED CORROSION & FOUND BLEND OUT OF SRM LIMITS.  ACCOMPLISH NDT INSPECTION OF BLENDED OUT AREA IN ADDITION TO NDT OF OPEN HOLES COMMON TO REPAIR AREA.  NO DEFECTS FOUND.  FABRICATED AND INSTALLED REPAIR ANGLE, FILLER & SHIM PER EA PD57-53-207. MAJOR REPAIR.
